On variants of the Halton sequence



Jassova, Alena, Lertchoosakul, Poj and Nair, Radhakrishnan
(2016) On variants of the Halton sequence. MONATSHEFTE FUR MATHEMATIK, 180 (4). 743 - 764.

[img] Text
GeneralisedHalton(Subsequences).pdf - Unspecified

Download (553kB)
[img] Text
GeneralisedHaltonSubsequencesV.pdf - Unspecified

Download (524kB)
Item Type: Article
Uncontrolled Keywords: Hartman uniformly distributed sequences, Halton sequences and beta-transformations
Subjects: ?? Q1 ??
?? QA ??
Depositing User: Symplectic Admin
Date Deposited: 05 Aug 2015 08:32
Last Modified: 03 Apr 2021 11:11
DOI: 10.1007/s00605-015-0794-8
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2018924